Resultats globals: 1 registres trobats en 0.03 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
17 p, 1.1 MB On the configuration of Herman rings of meromorphic functions / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Peter, Jorn (Christian-Albrechts-Universität zu Kiel(Germany). Mathematisches Seminar)
We prove some results concerning the possible configurations of Herman rings for transcendental meromorphic functions. We show that one pole is enough to obtain cycles of Herman rings of arbitrary period and give a sufficient condition for a configuration to be realizable.
2012 - 10.1016/j.jmaa.2012.05.005
Journal of Mathematical Analysis and Applications, Vol. 394 (2012) , p. 458-467  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.